# SDR 9617789984

- Difficulty date: August 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND EMERGENCY LIGHTS AT ROWS 11 THROUGH 13 INOPERATIVE.  MAINTENANCE REPAIRED PINCHED WIRE AT ROW 12 AND REPLACED FUSE AT LEFT AFT BATTERY PACK AND OPERATIONAL CHECK NORMAL.
